# SDR SIMA201112602

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 22,297 hours, 19,716 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 1456938260714569
- Condition: Worn
- Location: Aileron
- Component: Aileron, Emb
- Component part number: 14569000423
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THAT THE LEFT AILERON ACTUATOR FITTING HAS MIGRATING HAT BUSHINGS AND THE DAMPNER FITTING BORE IS OUT OF LIMITS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AILERON DUE TO SPAR DAMAGE DURING REMOVAL AND REPLACEMENT OF FITTING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
